# SDR IXXA20220626119

- Difficulty date: June 23, 2022
- Submitted: June 26, 2022
- Operation: Air carrier
- Aircraft: N443AZ
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 104,648 hours, 18,147 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE, L2 WINDOW CRANK BINDING TOWARD CLOSE.  L2 WINDOW ADJUSTED IAW B767 AMM 56-11-02.
OPERATIONAL CHECK GOOD.
